Please use this identifier to cite or link to this item: http://repositorio.unicamp.br/jspui/handle/REPOSIP/71958
Type: Artigo de periódico
Title: SOR-SECANT METHODS
Author: MARTINEZ, JM
Abstract: A family of SOP-secant methods for solving large-scale nonlinear systems of equations is introduced. The components and the variables of the system are divided into m blocks. At each cycle of the method, the groups of components ace changed one at a time using a quasi-Newton (least-change secant) step. Proofs of local convergence at an ideal rate are given, which use the theory of fixed-point quasi-Newton methods [J.M. Martinez, SIAM J. Numer. Anal., 29 (1992), pp. 1413-1434]. Numerical experiments are presented.
Subject: NONLINEAR SYSTEMS
QUASI-NEWTON METHODS
FIXED-POINT QUASI-NEWTON METHODS
LEAST-CHANGE SECANT UPDATE METHODS
SOP-NEWTON METHODS
Editor: Siam Publications
Rights: aberto
Date Issue: 1994
Appears in Collections:Artigos e Materiais de Revistas Científicas - Unicamp

Files in This Item:
File Description SizeFormat 
WOSA1994MX73800011.pdf255.04 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.